uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Wiener's tauberian theorem for spherical functions on the automorphism group of the unit disk
Uppsala University.
Uppsala University.
Uppsala University.
Uppsala University.
1996 (English)In: ARKIV FOR MATEMATIK, Vol. 34, no 2, 199-224 p.Article in journal (Other scientific) Published
Abstract [en]

Our main result gives necessary and sufficient conditions, in terms of Fourier transforms, for an ideal in the convolution algebra of spherical integrable functions on the (conformal) automorphism group of the unit disk to be dense, or to have as closure

Place, publisher, year, edition, pages
INST MITTAG LEFFLER , 1996. Vol. 34, no 2, 199-224 p.
Keyword [en]
ALGEBRAS
Identifiers
URN: urn:nbn:se:uu:diva-27008OAI: oai:DiVA.org:uu-27008DiVA: diva2:54902
Note
Addresses: BenNatan Y, TECHNION ISRAEL INST TECHNOL, DEPT MATH, IL-32000 HAIFA, ISRAEL. UPPSALA UNIV, DEPT MATH, S-75106 UPPSALA, SWEDEN. UNIV HAIFA, DEPT MATH, IL-31999 HAIFA, ISRAEL.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 363 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf